# SDR UPS803670

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47533602
- Condition: Cracked
- Location: Bs 822
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LONGERON TIE FITTING HAS LARGE CRACK AT STA 822, LONG 21R.  REPAIRED IAW SRM 51-1-20.
